Swollen feet and painful legs


#1

Hi, my Husband as been diagnosed with pd ann takes madopar 100/25mg four times a day, and gabapentin 600mg three times a day, abd Requip xl 8mg each night

 

He has been diagnosed for 2 years,  as anyone had any side effects such as swollen feet and pain in legs, he finds it increasingly difficult to get out of a chair,  and his mobility is deteriorating.   Next appointment with neuro not till September.  Any advise would be greatly appreciated.

 

JenTay

 

 

 

 


#2

Hi JenTay, sorry to here about your oh. I can't help with the specific drugs. You could check the patient leaflets in the boxes as to side effects - but it seems to me that it doesn't matter much whether it's the PD or the drugs that cause symptoms, you still have to get the balance right.

Do you have a PD nurse? Have you tried contacting them about the symptoms getting worse? i certainly wouldn't wait till September.

Best

Semele


#3

Hi Jentay

I was diagnosed almost two years ago and I also take 8mg Requip XL and  Madopar 125mg.

I also have swollen ankles and leg pain.  I do think the medication is responsible for this. I am going to discuss with my consultant and agree with Semele that a chat with your Parkinson's nurse if you have one would be a good idea as it is a while until your appointment.  We all  react to these drugs in a different way but swollen ankles and leg pain does seem to a common problem.

I  hope you find some answers and send my best to you and your husband.

 

Polly M